Skip to main content

The "Only One" Rule

The "Only One" Rule

You should never take more than one medicine that contains acetaminophen at the same time because doing so could lead to liver damage. Since acetaminophen is the active ingredient in more than 450 over-the-counter and prescription medicines, it’s essential to identify it in any of the medications you might be taking. Use our medicine checker tool to see which of your medications contain acetaminophen.

Here are some common acetaminophen-containing medications: (NOTE: This listing is not intended to be all-inclusive. Always read the label and if in doubt, please check with your doctor or pharmacist.)

Common Prescription Drugs That Contain Acetaminophen*

  • Endocet®
  • Percocet®
  • Tramadol®
  • Tramacet®
  • TYLENOL® Nos. 2, 3, 4

Common Over-the-Counter Drugs That Contain Acetaminophen*

  • BENADRYL®
  • BENYLIN®
  • Buckley’s Complete®
  • Contac®
  • Coricidin®
  • DayQuil®
  • Dimetapp®
  • Dristan®
  • Excedrin®
  • Midol®
  • NyQuil®
  • Neocitran®
  • Robaxacet®
  • Robitussin®
  • SUDAFED®
  • SINUTAB®
  • Triaminic®
  • TYLENOL®
  • Vicks®

 

*This is NOT a complete list. There are many other non-prescription brands and prescription medications that use acetaminophen as an active ingredient. Also, some brands listed above have products that do not contain acetaminophen.

All Products
Products

From our family to yours.

Relieve and comfort aches and pains from young to old. Learn more about product information.

GET RELIEF RESPONSIBLY®

Learn more about safe acetaminophen usage.